Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Houndstooth

Starting accutane 40mg twice a day

Recommended Posts

I'm a 25 y/o female 5'7 and 120lbs. I've been battling acne for over 10 years and have tried antibiotics, topicals,ect. Currently my acne isnt too bad, I'd say its moderate but its persistant and nothing has worked to stop it. My dermatologist just prescribed me to start myorisan 40mg twice a day. I was told I would be on it for 5 months but I wasnt told what dose I would be on and only found out when I picked it up from the pharmacy. I was concerned so I called my dermatologist office and was told they prescribe everyone that same dosage. From everything I've read this seems like a very high dose to start off with and Im confused b/c I thought the dosing was based on your weight. So I would really appreciate some opinions or advice about my situation. Thanks!

Edited by Houndstooth
Link to comment
Share on other sites

Hi, this is a very high dose for your weight. Tane is a very dangerous drug. On the balance, even long term antibiotics might be less damaging. 

We are talking 54kg and 80mg daily. I am really shocked at some doctors today. Your dose is not very far from 2mg/kg, which is a lot,and IMO an extreme dose. 

My conclusion- you say your acne is moderate- don't take tane then. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×